# SDR FDEA202405210713

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 13,568 hours, 6,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T2201410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING,INBOARD FLAP, MAIN FLAP WITH DELAMINATION AT WBL 289.4 RH WING, INBOARD FLAP, MAIN FLAP AT WBL 289.4 WAS REPAIRED IAW B767 SRM 57-53-01-2R   REPAIR 1 FIG 201 TABLE II AND SRM 51-70-06-0G PAR 5G FIG 3 REV 88 DEC 15/2023
